Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 580749, 11 pages
http://dx.doi.org/10.1155/2011/580749
Research Article

Analysis of the Fault Attack ECDLP over Prime Field

School of Mathematics, Shandong University, Jinan 250100, China

Received 17 May 2011; Revised 27 August 2011; Accepted 12 September 2011

Academic Editor: Tak-Wah Lam

Copyright © 2011 Mingqiang Wang and Tao Zhan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Boneh, R. A. DeMillo, and R. J. Lipton, “On the importance of eliminating errors in cryptographic computations,” Journal of Cryptology, vol. 14, no. 2, pp. 101–119, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. I. Biehl, B. Meyer, and V. Müller, “Differential fault attacks on elliptic curve cryptosystems,” in Advances in Cryptology—CRYPTO 2000, vol. 1880 of Lecture Notes in Computer Science, pp. 131–146, Springer, Berlin, Germany, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. N. Koblitz, “Elliptic curve cryptosystems,” Mathematics of Computation, vol. 48, no. 177, pp. 203–209, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. V. S. Miller, “Use of elliptic curves in cryptography,” in Advances in Cryptology—CRYPTO '86, vol. 263 of Lecture Notes in Computer Science, pp. 417–426, Springer, Berlin, Germany, 1987. View at Google Scholar · View at Zentralblatt MATH
  5. M. Deuring, “Die Typen der Multiplikatorenringe elliptischer Funktionenkörper,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 14, no. 1, pp. 197–272, 1941. View at Google Scholar · View at Zentralblatt MATH
  6. S. C. Pohlig and M. E. Hellman, “An improved algorithm for computing logarithms over GF(p) and its cryptographic significance,” IEEE Transactions on Information Theory, vol. 24, no. 1, pp. 106–110, 1978. View at Google Scholar · View at Zentralblatt MATH
  7. B. J. Birch, “How the number of points of an elliptic curve over a fixed prime field varies,” Journal of the London Mathematical Society, Second Series, vol. 43, pp. 57–60, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. R. Schoof, “Nonsingular plane cubic curves over finite fields,” Journal of Combinatorial Theory, Series A, vol. 46, no. 2, pp. 183–211, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. W. C. Waterhouse, “Abelian varieties over finite fields,” Annales Scientifiques de l'École Normale Supérieure, Quatrième Série, vol. 2, pp. 521–560, 1969. View at Google Scholar · View at Zentralblatt MATH
  10. H. W. Lenstra, Jr., “Factoring integers with elliptic curves,” Annals of Mathematics, Second Series, vol. 126, no. 3, pp. 649–673, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. H. W. Lenstra, Jr., J. Pila, and C. Pomerance, “A hyperelliptic smoothness test. I,” Philosophical Transactions of the Royal Society of London A, vol. 345, no. 1676, pp. 397–408, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. R. Schoof, “Elliptic curves over finite fields and the computation of square roots mod p,” Mathematics of Computation, vol. 44, no. 170, pp. 483–494, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. E. R. Canfield, P. Erdős, and C. Pomerance, “On a problem of Oppenheim concerning “factorisatio numerorum”,” Journal of Number Theory, vol. 17, no. 1, pp. 1–28, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH